# SDR AALA202110158379

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 6,551 hours, 1,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT AISLE LIGHT HAS DETACHED FROM SEAT 8C. SECURED EMERGENCY LIGHT HOUSING PER AMM 33-51-18.
